# SDR 39LA2013012100003

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N969BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC864B
- Aircraft time: 16,884 hours, 20,761 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 27191587
- Part serial: 987
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RT TOURQE INDICATOR DROPPED TO ZERO. TAKEOFF WAS ABORTED. R & R NR 2 TORQUE INDICATOR IAW  MM 77-10-20.  OPS CHECK GOOD.
